<< Previous Issue Kyungpook Mathematical Journal (Vol. 33, No. 1) Next Issue >>
Kyungpook Mathematical Journal 1993 Vol. 33, No. 1, 1—125
 Original Articles 
ON A NON-SELF ADJOINT SINGLUAR BOUNDARY VALUE PROBLEM
A. A. Darwish
Kyungpook Mathematical Journal 1993 Vol. 33, No. 1, 1—11
CERTAIN CLASS OF ANALYTIC FUNCTIONS IN THE UNIT DISK
Gao Chunyi1, Shigeyoshi Owa2
Kyungpook Mathematical Journal 1993 Vol. 33, No. 1, 13—23
STRUCTURE SPACE OF A SEMI ALGEBRA OVER A HEMIRING
M. K. Sen, S. Bandyopadhyay
Kyungpook Mathematical Journal 1993 Vol. 33, No. 1, 25—36
PRIME IDEALS AND PRIME RADICALS IN NON-COMMUTATIVE SEMIGROUPS
R. D. Giri, A. K. Wazalwar
Kyungpook Mathematical Journal 1993 Vol. 33, No. 1, 37—48
SOME ELEMENTARY COMMUTATIVITY THEOREMS FOR ASSOCIATIVE RINGS

H. A. S. Abujabal, M. A. Khan

Kyungpook Mathematical Journal 1993 Vol. 33, No. 1, 49—51
EXAMPLES OF HOLOMORPHIC SIEGEL MODULAR FORMS OF WEIGHT 3/2

Young Ho Park

Kyungpook Mathematical Journal 1993 Vol. 33, No. 1, 53—60
ON A STRUCTURE SATISFYING AN ALGEBRAIC EQUATION X = a2X + ΣAP(X)TP
Lovejoy S. Das
Kyungpook Mathematical Journal 1993 Vol. 33, No. 1, 61—67
ON THE CONSTRUCTION OF INDEPENDENT SECTIONS OF T(S2m+1×Sn)
Dae-Kyung Kim1, Hyun-Jong Song2
Kyungpook Mathematical Journal 1993 Vol. 33, No. 1, 69—73
SEPARATION PROPERTIES OF A TOPOLOGICAL SPACE AND ITS ASSOCIATED TOPOLOGY OF α-SUBSETS
M. Mrševic1, I. L. Reilly2
Kyungpook Mathematical Journal 1993 Vol. 33, No. 1, 75—86
ON MODULAR PAIRS IN LOOMIS-*-SEMIGROUP
S. H. Raza
Kyungpook Mathematical Journal 1993 Vol. 33, No. 1, 87—90
GENERATING CELLULAR DECOMPOSITIONS OF E3 AND THE NONEXISTENCE OF CERTAIN FINITE-TO-ONE MAPPINGS

L. F. McAuley1, R. A. Johnson2

Kyungpook Mathematical Journal 1993 Vol. 33, No. 1, 91—99
BIACCESSIBLE POINTS
A. R. Todd1, E. Beckenstein2, L. Narici3
Kyungpook Mathematical Journal 1993 Vol. 33, No. 1, 101—109
SUPERCOMPACTNESS, PRODUCTS AND THE AXIOM OF CHOICE

B. Banaschewski

Kyungpook Mathematical Journal 1993 Vol. 33, No. 1, 111—114
GENUS POLYNOMIALS OF DIPOLES

Jin Ho Kwak, Jaeun Lee

Kyungpook Mathematical Journal 1993 Vol. 33, No. 1, 115—125

Copyright © Department of Mathematics at Kyungpook National University. All Rights Reserved.
Department of Mathematics at Kyungpook National University., 80, Daehak-ro, Buk-gu, Daegu, 702-701, Korea
Tel: 82-53-950-7325  | Fax: 82-53-950-6306  | E-mail: kmj@knu.ac.kr   | Powered by INFOrang.co., Ltd